# SDR GAIA04162

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LT WHEEL WELL KEELBEAM WEB CRACKED AT BS870, AT FORWARD SIDE OF APU CUT-OUT.  REF FASI NR 86981, ACCOMPLISHED DOUBLER REPAIR IAW SRM51-40-2.
